Alert archive / Tennessee / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Nashville, TN

January 31, 20077 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Jan 31, 2007, 3:09 PM CST for 7 counties in Tennessee. It took effect at Feb 1, 2007, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2007, 3:09 PM CST (21:09 UTC)
In effect from
Feb 1, 2007, 12:00 AM CST
Expired
Feb 1, 2007, 3:58 AM CST
In force
4 hr
Issued by
NWS Nashville, TN

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 119 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KOHX 312109
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CST WED JAN 31 2007

...WINTER WEATHER WILL SPREAD ACROSS MIDDLE TENNESSEE...

.A LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE GULF COAST AND
SPREAD MOISTURE ACROSS THE SOUTHEAST STATES AND INTO MIDDLE
TENNESSEE. THE MOISTURE WILL INCREASE RAPIDLY TONIGHT...WHILE
INTERACTING WITH COLD AIR ALREADY IN PLACE. THE RESULT WILL BE
ACCUMULATING SNOWFALL. ACCUMULATIONS UP TO 1 INCH ARE EXPECTED
BY DAYBREAK THURSDAY FOR MUCH OF THE MID STATE.

ON THURSDAY...MOISTURE WILL CONTINUE TO STREAM INTO THE REGION AS
TEMPERATES RISE. PRECIPITATION WILL QUICKLY CHANGE TO RAIN BY MID
MORNING IN THE SOUTHERN COUNTIES...WHILE AREAS ALONG AND NORTH OF
INTERSTATE 40 WILL SEE SNOW SLOWLY MIX WITH OR CHANGE TO RAIN AND
SLEET THROUGH THE DAY.

TOTAL STORM ACCUMULATIONS WILL BE IN THE 1 TO 2 RANGE MOST AREAS
FOR AREA ALONG AND NORTH OF I 40. PARTS OF THE CUMBERLAND
PLATEAU SUCH AS MONTEREY AND JAMESTOWN COULD HAVE 4 INCHES OF
SNOWFALL FROM THIS SYSTEM.

SOME LIGHT PRECIPITATION WILL LINGER INTO THURSDAY NIGHT. ALTHOUGH
LITTLE OR NO ADDITIONAL ACCUMULATIONS ARE EXPECTED...COLD
TEMPERATURES MAY REFREEZE THE LINGERING MOISTURE...CAUSING MOE
TRAVEL PROBLEMS THURSDAY NIGHT AND FRIDAY MORNING.

FOLLOWING THIS PRECIPITATION EVENT...VERY COLD TEMPERATURES CAN BE
EXPECTED. PEOPLE IN MIDDLE TENNESSEE SHOULD BE PREPARED FOR
FRIGID CONDITIONS THROUGH AT LEAST WEDNESDAY.

TNZ011-032>034-065-066-080-011015-
/O.NEW.KOHX.WS.W.0001.070201T0600Z-070201T2200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-VAN BUREN-
309 PM CST WED JAN 31 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST THURSDAY. 

SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH THURSDAY. THE
SNOW WILL MIX WITH SLEET AND RAIN AT TIMES ON THURSDAY.
ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES WEST OF THE
PLATEAU...TO NEAR 4 INCHES FOR THE HIGHER ELEVATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

TNZ005>010-022>031-056-057-059-062>064-078-011015-
/O.NEW.KOHX.WW.Y.0001.070201T0600Z-070201T2200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-WILLIAMSON-RUTHERFORD-CANNON-DEKALB-WARREN-
309 PM CST WED JAN 31 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 PM CST THURSDAY. 

LIGHT SNOW WILL DEVELOP LATE TONIGHT WITH AROUND 1 INCH EXPECTED
BY DAYBREAK THURSDAY. THE SNOW WILL GRADUALLY MIX WITH OR CHANGE
TO SLEET AND RAIN ON THURSDAY...BUT ANOTHER INCH OR SO OF
ACCUMULATION COULD OCCUR.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

TNZ058-060-061-075-077-079-093>095-011015-
/O.NEW.KOHX.WW.Y.0001.070201T0600Z-070201T1600Z/
LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-GILES-
309 PM CST WED JAN 31 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY. 

LIGHT SNOW WILL DEVELOP LATE TONIGHT WITH UP TO 1 INCH OF
ACCUMULATION BY DAYBREAK THURSDAY. WARMER AIR WILL QUICKLY CHANGE
THE PRECIPITATION TO ALL RAIN THURSDAY MORNING AS TEMPERATES RISE
THROUGH THE 30S. 

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

13
1 follow-up statement
000 
WWUS44 KOHX 010958
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
358 AM CST THU FEB 1 2007

...WINTER WEATHER WILL CONTINUE ACROSS SOUTHERN MIDDLE TENNESSEE
AND THE CUMBERLAND PLATEAU THROUGH THIS MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE ALONG THE GULF COAST AND SPREAD
MOISTURE ACROSS THE SOUTHEAST STATES AND INTO MIDDLE TENNESSEE.
THE MOISTURE WILL INTERACT WITH COLD AIR ALREADY IN PLACE. THIS
WILL RESULT IN SOME ACCUMULATION OF SNOWFALL. ACCUMULATIONS UP TO
1 INCH ARE POSSIBLE BY LATE MORNING THURSDAY FOR SOUTHERN
PORTIONS OF THE MID STATE. ACROSS THE CUMBERLAND
PLATEAU...ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE.

TODAY...PRECIPITATION WILL CHANGE TO RAIN BY MID MORNING IN THE
SOUTHERN COUNTIES...WHILE AREAS ALONG THE CUMBERLAND PLATEAU WILL
SEE SNOW SLOWLY MIX WITH OR CHANGE TO RAIN AND SLEET IN THE
AFTERNOON. ACROSS NORTH CENTRAL AND NORTHWESTERN MIDDLE TN...ONLY
LIGHT AMOUNTS OF SNOWFALL WILL BE POSSIBLE WITH ANY SNOWFALL MIXING
WITH RAIN DURING THE AFTERNOON.

ANOTHER CHANCE OF LIGHT RAIN AND LIGHT SNOW EXISTS FOR TONIGHT
ACROSS THE MID STATE AS ANOTHER STORM SYSTEM APPROACHES. CURRENTLY...
THE BEST CHANCE FOR ANY ACCUMULATING SNOWFALL TONIGHT WILL BE ACROSS
THE NORTHWESTERN PORTION OF THE MID STATE AND THE CUMBERLAND
PLATEAU. ELSEWHERE...SOME LIGHT SNOW WILL STILL BE POSSIBLE...BUT
MAINLY AFTER MIDNIGHT AND ON THE TAIL END OF THE SYSTEM.

FOLLOWING THIS PRECIPITATION EVENT...TEMPERATURES WILL CONTINUE TO
BE BELOW NORMAL FOR EARLY FEBRUARY. THE COLD TEMPERATURES ARE
EXPECTED TO PERSIST INTO NEXT WEEK. 


TNZ011-032>034-065-066-080-012200-
/O.CAN.KOHX.WS.W.0001.000000T0000Z-070201T2200Z/
/O.EXB.KOHX.WW.Y.0001.000000T0000Z-070202T0000Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-VAN BUREN-
358 AM CST THU FEB 1 2007

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

LIGHT SNOW WILL CONTINUE TODAY WITH 1 TO 2 INCHES OF ACCUMULATION
POSSIBLE BY AFTERNOON. SOME WARMER AIR WILL CHANGE THE
PRECIPITATION TO A RAIN AND SNOW MIX BY THE AFTERNOON AS
TEMPERATES RISE THROUGH THE 30S.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

TNZ005>009-022>030-056-057-059-062-064-011100-
/O.CAN.KOHX.WW.Y.0001.000000T0000Z-070201T2200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-WILLIAMSON-RUTHERFORD-DEKALB-
358 AM CST THU FEB 1 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

GIVEN THE LACK OF DYNAMICS...THE DRY COLD LOWER LEVELS OF THE
ATMOSPHERE IS LIMITING PRECIPITATION AMOUNTS ACROSS THE AREA.
THUS...THE ADVISORY HAS BEEN CANCELLED.


$$

TNZ010-031-078-079-012200-
/O.EXT.KOHX.WW.Y.0001.000000T0000Z-070202T0000Z/
CLAY-JACKSON-WARREN-GRUNDY-
358 AM CST THU FEB 1 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

LIGHT SNOW WILL CONTINUE TODAY WITH UP TO 1 INCH OF ACCUMULATION
POSSIBLE BY AFTERNOON THURSDAY. WARMER AIR WILL CHANGE THE
PRECIPITATION TO ALL RAIN THIS AFTERNOON AS TEMPERATES RISE
THROUGH THE 30S.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

TNZ058-060-061-063-075-077-093>095-011500-
/O.EXT.KOHX.WW.Y.0001.000000T0000Z-070201T1500Z/
LEWIS-MAURY-MARSHALL-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
358 AM CST THU FEB 1 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

LIGHT SNOW WILL CONTINUE THIS MORNING WITH UP TO 1 INCH OF
ACCUMULATION BY MID MORNING THURSDAY. WARMER AIR WILL QUICKLY
CHANGE THE PRECIPITATION TO ALL RAIN BY NOON TODAY AS TEMPERATES
RISE THROUGH THE 30S.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

21

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 31, 1:49 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 31, 1:49 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CST WED JAN 31 2007

.SHORT TERM...MODELS ARE IN REASONABLE AGREEMENT FOR MID TN
WX...ESPECIALLY FOR A WINTER EVENT. GFS SEEMS CONSISTENT WITH
THERMAL PROFILES FROM PREVIOUS RUN AND NAM ACTUALLY APPEARS A
LITTLE COLDER IN THE NORTH AND PLATEAU. THIS MAY MEAN
PRECIPITATION WILL STAY SNOW LONGER THEN PREVIOUSLY THOUGHT FOR
THE NORTH HALF. QPF AND SNOWFALL OUTPUT FROM MODELS ACTUALLY IN
PRETTY GOOD AGREEMENT AS WELL FOR MID TN. WITH ALL OF THIS
SAID...SNOW IS HARD TO COME BY IN THIS REGION SO THERE ARE MANY
THINGS THAT CAN SPOIL THIS EVENT (LACK OF MOISTURE...TOO WARM).
THIS FORECAST IS NOT A BIG CHANGE FROM PREVIOUS PACKAGE...BUT
THE LATEST MODEL DATA HAVE HELPED LEAN US TOWARD A STRONGER
HEADLINE ON THE NORTH PLATEAU.

AIR MASS IN PLACE IS COLD...TEMPERATURES NOT REACHING PROJECTED
HIGHS TODAY ALTHOUGH WE MAY JUMP A FEW MORE DEGREES INTO THE LOW
30S LATE THIS AFTERNOON. MOISTURE WILL SPREAD RAPIDLY ACROSS THE
REGION TONIGHT WITH ALL SIGNS POINTING TOWARD SNOW. VERY DRY LOW
LEVELS WILL TAKE A WHILE TO MOISTEN...BUT MOST AREAS COULD HAVE
AROUND 1 INCH BY DAYBREAK THURSDAY.

FOR SOUTHERN TIER OF COUNTIES...SNOW WILL OCCUR TONIGHT WITH MAYBE
AN INCH...BUT WILL QUICKLY TRANSITION TO RAIN THURSDAY MORNING.
THERE MAY BE A MESSY TIME WITH FREEZING RAIN AND SLEET...BUT
TEMPERATURES SHOULD WARM WELL INTO THE 30S BY LATE MORNING.

FOR AREAS FARTHER NORTH...SNOW WILL DEVELOP LATE TONIGHT AND
CONTINUE THROUGH MID MORNING THURSDAY. THEN THE MIX OF CHANGE TO
SLEET AND RAIN WILL OCCUR AFTER 16Z WITH TEMPERATURES RISING ABOVE
FREEZING. THESE AREAS INCLUDING NASHVILLE WILL PROBABLY SEE 1 TO 2
INCHES BEFORE MIDDAY.

MOST OF THE MID STATE WILL BE UNDER AN ADVISORY WHILE THE HIGHER
ELEVATIONS OF THE NORTH PLATEAU ARE EXPECTED TO REACH WINTER STORM
WARNING CRITERIA. FORECAST SOUNDINGS SUGGEST MAINLY SNOW THROUGH
MUCH OF THE DAY FOR CROSSVILLE AND JAMESTOWN...SO WE ARE FORECASTING UP
TO 4 INCHES THERE.

STILL A CHANCE OF PRECIPITATION LATE THURSDAY AND INTO THE
NIGHT...BUT MARGINAL TEMPERATURES AND LIGHT PRECIP...SO NOT
CALLING FOR ADDITIONAL ACCUMULATIONS AT THIS TIME. TEMPERATES MAY
FALL BELOW FREEZING CAUSING MORE TRAVEL PROBLEMS.

.LONG TERM...A SERIES OF COLD BLASTS WILL INVADE THE REGION IN THE
EXTENDED FORECAST. DISTURBANCES MAY BRING PERIODS OF SNOW SHOWERS
AND LOCALIZED MINOR SNOW ACCUMULATIONS. FOR NOW JUST MENTIONING
SOME FLURRIES WITH MOST SIGNIFICANT FRONTS. FOCUS SHOULD BE ON
VERY COLD READINGS...WHICH WILL HAVE MOST AREAS IN THE SINGLE
DIGITS FOR LOWS AND ONLY 20S FOR HIGHS EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE    26  37  30  36 /  90 100  70  10
CLARKSVILLE  26  33  28  34 /  90 100  70  10
CROSSVILLE   25  33  29  33 /  90 100  70  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM MIDNIGHT THURSDAY TO 4 PM THURSDAY FOR
THE FOLLOWING ZONES: CUMBERLAND...FENTRESS...OVERTON...PICKETT...
PUTNAM...VAN BUREN...AND WHITE.

WINTER WEATHER ADVISORY FROM MIDNIGHT THURSDAY TO 4 PM THURSDAY
FOR THE FOLLOWING ZONES: BENTON...CANNON...CHEATHAM...CLAY...
DAVIDSON...DEKALB...DICKSON...HICKMAN...HOUSTON...HUMPHREYS...
JACKSON...MACON...MONTGOMERY...PERRY...ROBERTSON...RUTHERFORD...
SMITH...STEWART...SUMNER...TROUSDALE...WARREN...WILLIAMSON...AND
WILSON.

WINTER WEATHER ADVISORY FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY
FOR THE FOLLOWING ZONES: BEDFORD...COFFEE...GILES...GRUNDY...
LAWRENCE...LEWIS...MARSHALL...MAURY...AND WAYNE.

&&

13
Hazardous weather outlook, Jan 31, 5:30 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CST WED JAN 31 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-011130-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CST WED JAN 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL LIGHT SNOW WILL DEVELOP ACROSS THE AREA LATE TONIGHT...
POSSIBLY MIXED WITH SLEET ACROSS THE SOUTH. ACCUMULATION OF AROUND
1 INCH...WITH OVER AN INCH LOCALLY...WILL BE POSSIBLE. ROADS MAY
BECOME SLICK IN SPOTS TOWARD DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW IS EXPECTED TO CHANGE OVER TO RAIN ACROSS THE SOUTH THURSDAY
MORNING. ACROSS THE NORTH...A MIXTURE OF RAIN...SLEET AND SNOW
MAY CONTINUE INTO AFTERNOON BEFORE CHANGING TO MAINLY RAIN. THE
EXTREME NORTHWEST HOWEVER IS LIKELY TO SEE A MIX CONTINUE ALL
DAY. ADDITIONAL ACCUMULATION IS POSSIBLE EARLY THURSDAY. THE
NORTHWEST MAY SEE ADDITIONAL ACCUMULATION THROUGHOUT THE DAY.

SNOW SHOWERS ARE ALSO EXPECTED THURSDAY NIGHT AND FRIDAY BUT WITH
ONLY MINOR ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 3:09 PM CSTWinter Weather AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more16 hr

Nearby

Winter Storm Warnings in Tennessee, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.